# SDR HNAA2011100700321

- Difficulty date: September 30, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 57,701 hours, 64,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT AND 1 FORWARD EMERGENCY FLOOR LIGHT IS NOT WORKING.  R & R LAMP.
